# SDR AALA20090623TUL06

- Difficulty date: June 19, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 28,744 hours, 11,750 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN GOUGED STATION 191 APPROXIMATELY 6 INCHES AFT OF FRONT SPAR.  INSTALLED DOUBLER PER SRM 55-10-01-2R.
